# SDR ASOA201102250

- Difficulty date: November 17, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 22,987 hours, 20,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FOAM FROM UPPER PART OF AIRSTAIR DOOR,  FOUND 3 EA ATTACH FITTINGS CORRODED.  R & R 3 EA CORRODED FITTINGS IAW  51-40-11, 51-42-06, & 51-23-00.
